Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    38
  • comments
    30
  • views
    2508

DAY 3

clairec

406 views

No issue after taking my third tablet last night, slight throat pain but went after half an hour or so!

Woke up this morning with gunk in my eyes. My spot has started to go down a little. Amazed at how big it got over a day!

Went shopping this afternoon and I was very weak walking around. Getting some joint pains too, arms feel very heavy (like when you get the flu!)

Nothing much else to say, fourth tablet being taken tonight after dinner! Going out tonight for the bank holiday so going to take it very easy and maybe only have one light drink (or not even!)

Has anybody drank alcohol while taking roaccutane before? Just wondering did you feel any effects? The leaflet advises moderation but I don't drink very often anyway! (once or twice a month maybe :) )



2 Comments


What dose are you taking? I'm not going to drink at all throughout the entire course and for a while after.

Edited by Bentley.boo

Share this comment


Link to comment

I'm on 20mg once a day  at the moment.. I'm not sure what to do :/ I think I should play it safe for the moment and not drink anything! 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×